MAUDE Adverse Event Report: INOGEN INC. INOGEN AT HOME OXYGEN CONCENTRATOR

INOGEN INC. INOGEN AT HOME OXYGEN CONCENTRATOR
Model Number GS-100
Medical Device Problem Codes No Flow (2991); Unexpected Shutdown (4019)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unit was returned for evaluation on (b)(6) 2026.The unit came in for the return reason for oxygen error is confirmed since compressor fail for low flow and noise, which possibly caused due to worn seals; worn piston bearings; and zeolite debris also existed inside.
 
Event or Problem Description
It was reported that the patient's stationary unit stopped working and was not producing oxygen.Troubleshooting did not resolve the issue and there was an oxygen error message present.As a result, the patient had difficulty breathing and had shortness of breath.The inogen team attempted to contact the patient for further information three times with no response.

Brand Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Common Device Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24706147
Report Number3004672275-2026-00065
Device Sequence Number10109215
Product Code CAW
UDI-Device Identifier00817131020148
UDI-Public(01)00817131020148
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGS-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown